Previous |  Up |  Next

Article

References:
[1] Bessaga C., Pełczynski A.: On bases and unconditional convergence of series on Banach spaces. Studia Math. 17 (1958), 151–164. MR 0115069
[2] James R. C.: Bases and reflexivity of Banach spaces. Ann. of Math. 52 (1950), 518–527. DOI 10.2307/1969430 | MR 0039915 | Zbl 0039.12202
[3] Krein M. G., Milman D. P., Rutman M. A.: On a property of the basis in Banach space. Zapiski Mat. T. (Khrakov) 16 (1940), 106–108. MR 0004709
[4] Lindenstrauss J., Tzafriri L.: Classical Banach spaces I. Sequence Spaces, Springer, Berlin, 1977. MR 0500056
[5] Odell E.: Applications of Ramsey Theorem to Banach space theory. University of Texas Press, Austin, 1981. MR 0606226
[6] Rosenthal H. P.: A characterization of Banach spaces containing $\ell _1$. Proc. Nat. Acad. Sci. (U.S.A) 71 (1974), 2411–2413. DOI 10.1073/pnas.71.6.2411 | MR 0358307
[7] Zippin M.: On perfectly homogeneous bases in Banach spaces. Israel J. Math 4 (1956), 265–272. DOI 10.1007/BF02771642 | MR 0209809
Partner of
EuDML logo